It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 15 of 15 for birth control and stomach aches. (0.129 seconds)


... ld be much worse, unless her body is just still getting used to the pill. If the cramps continue, I'd switch pills! My pill, Yasmin, is meant to HELP with cramps and stomach aches and it definitely does for me. I don't get cramps at all most of the time. ... (3 replies)
... for severe cramps and PMS. I have been on that for over 15 yrs now. It worked great for several years but in the last few years I have noticed side effects happening. ... (0 replies)
... and I actually got really sick. It took about a little more than a month for me to detox from the pills and finally feel back to normal and it felt great. So I think that the stomach aches you are having are definitely related to stopping the pills. ... (5 replies)

... I first started out on ortho tri cyclen lo and had no problems. A few months ago I was put on reclipsen due to insurance issues. ... (0 replies)
... ss, I noticed that when I took my first brown pill I felt sick, usual run in the mill period symptoms so I didn't make a big deal out of it. I drink plenty water and tried to eat my usual portions of food but I couldn't which was strange. My stomach would ache in a noxious way but I never threw up. ... (1 replies)
... My 19 year old daughter started taking birth control pills about 3 months ago and has had off and on stomach aches with alot of nausea. It just dawned on us today that her birth control pills are likely the problem since both began after she started taking them. ... (6 replies)
... I have been having serious stomach issues, like upset stomach, since I started this bc pill. I don't know if this is a side effect and it will go away. I have very hard time sleeping because of the stomach aches. Is this something serious? ... (0 replies)
... I haven't tried it myself, but I remember an older post on here about it and several people said they really liked it. Maybe you can look for it and do a Healthboards search for it. Sounds like a neat device. What I wonder is, how many days are green? ... (7 replies)
... Cyclen for YEARS... at least 7.5 years and have never experienced the problems I'm having with this generic brand. ... (6 replies)
... I was not able to take them when I was young either, my husband and I just remembered that yesterday and think she may be the same. I tried 3 times and struggled with nausea terribly. ... (6 replies)
... I have also been having an abnormal about of vaginal discharge this last week. I dont have a car and live very far from town, and I dont want my parents finding out about this. Is it possible that because of me getting off the birth control that this could happen? ... (1 replies)
Period
May 6, 2011
... Ok well I'm 26 years old and I've started that birth control called LoSeasonique back in January. It's supposed to give you only four periods a year but Ive had a period every month but it has only lasted a few days. ... (0 replies)
Pill & Migraines
Mar 23, 2011
... I suffer from migraines and am considering ALL things that might help. I have been on the same pill for about 10 years. ... (0 replies)
... I know a few people who have had a child and they pulled out in time, but isn't it correct that in order for the withdrawal method to work more accurately, the man must use the restroom first before sex? ... (9 replies)
... I'm on Yaz.. and honestly it hasn't been the easiest first two months. If I wasn't afraid of getting pregnent I'd probably stop. ... (5 replies)


Associated Tags: birth control issues, fevers, generic brand, sick

Pages: 1

All times are GMT -7. The time now is 04:41 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!